Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

my stomach starts hurting really bad, then i get sweat

hey, ive had this happen four times in my life, all at random times, ive no clue what it could be but its very scary. first, my stomach starts hurting really bad, then i get sweats, then my ears get really hot, then i am barely able to walk, then my eyesight goes almost completey. this lasts for about 5 mins. what might it be? also the thing that usually helps is cold air from outside or a fan blowing on me..
Asked On : Fri, 16 Apr 2010
Answers:  3 Views:  892
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You are facing something similar to the blackouts. Such problems could be due to problems with your heart, blood pressure, blood sugar levels and could just  be a vestibular dysfunction as such.

Answered: Thu, 22 Apr 2010
Pathologist and Microbiologist Dr. R. Rehan Baig's  Response
Hi, welcome to healthcareMagic,
Your stomach ache, sweating with blackouts reflects that you are having health problem. It is not able to give specific advice as you have not given details like your age, sex, relation of pain with food, etc, .You should visit your family doctor who will be able to find out the cause for your p.roblem, and then give you appropriate treatment.
Feel free if you have any additional queries,
Wishing you good health
Answered: Sat, 12 Nov 2011
I find this answer helpful
  User's Response
Hi, welcome to healthcareMagic,
your problem seems to be basic PITTA problems , in ayurvedic view.
Plse take Abhayarishtam for 10 days.
Answered: Sat, 12 Nov 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor